Go to: Khalfallah, A. K. Website


Teaching Assignment and Office Hours

Name: Dr.Khalfallah, A. K. Phone: 3798 Off. Loc: 5-201-5 Email: khelifa@kfupm.edu.sa

 

Teaching assignment
# Course Section Period Location Activity Days

 

Office Hours (Phone: Office: )
Sunday Monday Tuesday Wednesday Thursday
Remark:


Publications

Sno Publications Year Status
[1] A. K. Khalfallah, "Bounded polynomials and holomorphic mappings betweenconvex subrings of *C," Journal of Symbolic Logic, 2017. Accepted. 2017 Accepted
[2] Khalfallah, A. K., "Examples of new nonstandard hulls of topological vector spaces," Proceedings of the American Mathematical Society, 2017. Accepted. 2017 Accepted
[3] Khalfallah, A. K., "Old and New Invariant Pseudo-Distances Defined by Pluriharmonic Functions," Complex Analysis and Operator Theory, vol. 9, no. 1, pp. 113-119, Jan. 2015.   2015 Published
[4] A. K. Khalfallah, "New Nonstandard topologies," Monatshefte f?r Mathematik, vol. 172, no. 3-4, pp. 323-344, 2013.   2013 Published
[5] Khalfallah, A. K., "Hyperbolic embeddability of locally complete almost complex submanifolds," Comptes Rendus de l'Academie des Sciences, Serie I: Mathematics, vol. 349, no. 5-6, pp. 259-262, 2011.   2011 Published
[6] Khalfallah, A. K. and Haggui F., "Normal pseudoholomorphic curves," Annales Polinici Mathematici, vol. 101, no. 1, pp. 55-65, 2011.   2011 Published
[7] Khalfallah, A. K. and Haggui F., "Some characterizations of hyperbolic almost complex manifolds," Annales Polinici Mathematici, vol. 97, no. 2, pp. 159-168, 2010.   2010 Published
[8] Khalfallah, A. K. and Kosarew, S., "Complex spaces and nonstandard schemes," Journal of Logic and Analysis, vol. 2, no. paper 9, pp. 1-60, 2010.   2010 Published
[9] Khalfallah, A. K. and Haggui F., "Extension and convergence theorems of pseudoholomorphic maps," Osaka Journal of Mathematics, vol. 46, no. 3, pp. 821-844, 2009.   2009 Published
[10] Khalfallah, A. K. and Haggui F., "Hyperbolic embeddedness and extension-convergence theorems of J-holomorphic curves.," Mathematische Zeitschrift, vol. 262, no. 2, pp. 363-379, 2009.   2009 Published
[11] Khalfallah, A. K., "The moduli space of hyperbolic compact complex spaces," Mathematische Zeitschrift, vol. 255, no. 4, pp. 691-702, 2007.   2007 Published
[12] Khalfallah, A. K., "Espace des modules des variétés hyperboliquement plongées," Comptes Rendus de l'Academie des Sciences, Serie I: Mathematics, vol. 335, no. 3, pp. 237-242, 2002.   2002 Published


Projects

# Title PI/Coordinaor Members Sponsor Grant Ref # S-Date E-Date Month Status
1 Generalized Nonstandard Hulls of locally convex spaces and Colombeau's theory of generalized functions. Khalfallah, A. K. KFUPM Internal Research IN121034 Mar 2013 Nov 2014 21 In Progress
2 A New Nonstandard Topology and F-asymptotic hulls Khalfallah, A. K. KFUPM Internal Research IN111038 May 2012 Oct 2013 18 Completed


Course Files

Course Section Semester F1,F2.. :Final Exams, E1,E2..:Majors Q1,.. :Quizzes H1,.. : Homework& S1,.: Syllabus
MATH201 09 182
MATH201 10 182
MATH441 01 182
MATH101 41 181 Q1 Q2 Q3 Q4 Q5
MATH101 42 181 Q1 Q2 Q3 Q4 Q5
MATH535 01 181 E1 F1
MATH201 07 172 Q1 Q2 Q3 Q4
(See section: 10 )
MATH201 09 172
MATH201 10 172
MATH201 04 171 Q1 Q2 Q3 Q4 Q5
MATH201 05 171 Q1 Q2 Q3 Q4 Q5
MATH201 24 171 Q1 Q2 Q3 Q4 Q5
MATH201 04 162 Q1 Q2 Q3 Q4 Q5
MATH411 01 162 E1 E2 F1 S1
MATH201 17 161 Q1 Q2 Q3 Q4 Q5 Q6
MATH533 01 161 E1 E2 F1 S1
MATH201 03 153 Q1 Q2 Q3 Q4 Q5
MATH201 04 153 Q1 Q2 Q3 Q4 Q5
MATH201 12 152 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 14 152 Q1 Q2 Q3 Q4 Q5 Q6
MATH201 19 151 Q1 Q2 Q3 Q4 Q5
MATH533 01 151 E1 F1
MATH201 03 142 Q1 Q2 Q3 Q4 Q5
MATH201 08 142 Q1 Q2 Q3 Q4 Q5
MATH201 15 141 Q1 Q2 Q3 Q4 Q5
MATH533 01 141 F1 E1 S1
MATH201 05 132 Q1 Q3 Q4 Q2
MATH430 01 132 E1 E2 F1
MATH201 13 131 F1 E1 Q1 Q2 Q3 S1
MATH311 01 131 F1 E1 E2 S1
MATH201 05 122 F1 Q1 Q2 Q3 Q4 S1 E1 E2
MATH201 09 122 F1 Q1 Q2 Q3 Q4 E1 E2
MATH201 01 121 Q1 Q2 Q3 Q4 S1 E1 E2 F1
MATH201 06 121 F1 E1 E2 Q1 Q2 Q3 Q4 S1
MATH533 01 121 F1 S1 H2
MATH102 01 113 E1 E2 Q1 Q2 Q3 Q4 S1
MATH102 03 113 S1 Q1 Q2 Q3 Q4 E1 E2
MATH102 07 112 F1 S1 Q1 Q2 Q3 Q4
MATH102 18 112 F1 Q1 Q2 Q3 Q4 S1
MATH101 16 111 Q1 S1 Q2 E1 Q3 E2 Q4 F1
MATH430 01 111 E1 S1 E2 F1


Teachnical Reports

# Title View

[Last Update: 05/16/2019]